Solution of Nonlinear Shear Lag Problems

by Natarajan Krishnamurthy,
James Chinn,


Serial Information: Journal of the Structural Division, 1963, Vol. 89, Issue 4, Pg. 389-412


Document Type: Journal Paper

Abstract: The governing differential equation for the plane stress problem of a nonlinear material and complete transverse rigidity is derived. Involving a stress function, it is applied in non-dimensionalized, finite difference form to two simply-supported cases of flanged beams having parabolic stress-strain relations. Results are given in the form of charts.

Subject Headings: Stress strain relations | Nonlinear analysis | Differential equations | Rigidity | Case studies | Flanges | Beams | Paraboloid

Services: Buy this book/Buy this article

 

Return to search